# SDR YENA20160621583

- Difficulty date: June 21, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N606JB
- Make and model: Airbus A320-232
- Aircraft serial: 2384
- Aircraft time: 46,398 hours, 16,254 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, CORROSION WAS DISCOVERED ON TOP SKIN ON UPPER SURFACE LEVEL STR 11, BETWEEN RIB 11 AND RIB 12, LEFT WING.  REPAIRED AREA ON TOP SKIN UPPER SURFACE LEVEL STR 11, BETWEEN RIB 11 AND RIB 12 LT WING.
